# SDR AALA202203234829

- Difficulty date: March 3, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND STABILIZER RIB CRACKED AT STABILIZER STATION 101.90 AT THE FIRST STIFFENER AFT OF THE FRONT SPAR. REPAIRED RIB PER SRM 55-10-09-2R-4.
